MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; SHOULDER, PROSTHESIS
Catalog Number 113032
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Muscle/Tendon Damage (4532)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: size 2 4-peg modular cemented glenoid cat: sagl2042 lot: 65476154.Trabecular metal modular post cat: sagp0002 lot: 65325011.Size 3 4-peg modular cemented glenoid cat: sagl2043 lot: 64938291.Trabecular metal modular post cat: sagp0002 lot: 65113999.Versa-dial/comp ti std taper cat: 118001 lot: j7157377.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right revision procedure approximately one month post implantation due to instability and dislocation complicated by lesser tuberosity repair failure.The initial stem remained intact, and all other components were revised.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
VERSA-DIAL 42X18X46 HUM HEAD
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19618071
Report Number0001825034-2024-01695
Device Sequence Number17883347
Product Code HSD
UDI-Device Identifier00880304212206
UDI-Public(01)00880304212206(17)310823(10)J7089152
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113032
Device Lot NumberJ7089152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight100 KG